Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

17 year old with severe hair loss and bald spots. Remedy?

hello doctor.........
i am a 17 years old boy from Delhi and i am suffering from hair fall. may be it is inherited from my elders like father and uncles. i feel very depressed and sad when somebody talks about my less hair. please suggest me effective measures that can stop my hair fall and regrow hair ion my bald spots. thank you very much.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear customer,

You may try the mintop solution to be applied on scalp daily after the bath as it may halt and deecrease the hair loss as long as you continue it.

The genetic baldness is herediatary and nothing much can be done.The antitestosterone drugs taken may halt the progression but has undesirable side effects affecting your manhood.

So its best that you apply mintop solution 5% locally if that helps in your case.

thank you
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor